Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 12
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ansari-Toroghy, H. and Farshadifar, F. 2014. The Zariski Topology on the Second Spectrum of a Module. Algebra Colloquium, Vol. 21, Issue. 04, p. 671.


    Li, Lingguang 2014. Vanishing Properties of Dual Bass Numbers. Algebra Colloquium, Vol. 21, Issue. 01, p. 167.


    Nhan, Le Thanh and Chau, Tran Do Minh 2014. Noetherian Dimension and Co-localization of Artinian Modules over Local Rings. Algebra Colloquium, Vol. 21, Issue. 04, p. 663.


    NAM, TRAN TUAN 2013. THE TOP LEFT DERIVED FUNCTORS OF THE GENERALISED -ADIC COMPLETION. Bulletin of the Australian Mathematical Society, Vol. 88, Issue. 02, p. 259.


    Kubik, Bethany Leamer, Micah J. and Sather-Wagstaff, Sean 2011. Homology of artinian and Matlis reflexive modules, I. Journal of Pure and Applied Algebra, Vol. 215, Issue. 10, p. 2486.


    Nam, Tran Tuan 2010. Left-Derived Functors of the GeneralizedI-Adic Completion and Generalized Local Homology. Communications in Algebra, Vol. 38, Issue. 2, p. 440.


    Nam, Tran Tuan 2008. Co-support and Coartinian Modules. Algebra Colloquium, Vol. 15, Issue. 01, p. 83.


    Cuong, Nguyen Tu Dung, Nguyen Thi and Nhan, Le Thanh 2007. Generalized Co-Cohen–Macaulay and Co-Buchsbaum Modules. Algebra Colloquium, Vol. 14, Issue. 02, p. 265.


    Payrovi, Sh. 2005. Minimal Flat Resolutions of Artinian Modules. Algebra Colloquium, Vol. 12, Issue. 03, p. 443.


    Brodmann, Markus P. and Sharp, Rodney Y. 2002. On the dimension and multiplicity of local cohomology modules. Nagoya Mathematical Journal, Vol. 167, p. 217.


    Payrovi, S.H. 2002. STRUCTURE OF THE FLAT COVERS OF ARTINIAN MODULES. Journal of the Korean Mathematical Society, Vol. 39, Issue. 4, p. 611.


    Divaanu-Aazar, K. and Tousi, M. 1999. Asymptotic prime ideals related to exact functors. Communications in Algebra, Vol. 27, Issue. 8, p. 3949.


    ×
  • Proceedings of the Edinburgh Mathematical Society, Volume 38, Issue 1
  • February 1995, pp. 121-131

The co-localization of an Artinian module

  • Leif Melkersson (a1) and Peter Schenzel (a2)
  • DOI: http://dx.doi.org/10.1017/S0013091500006258
  • Published online: 01 January 2009
Abstract

For a multiplicative set S of a commutative ring R we define the co-localization functor HomR(Rs,⋅). It is a functor on the category of R-modules to the category of Rs-modules. It is shown to be exact on the category of Artinian R-modules. While the co-localization of an Artinian module is almost never an Artinian Rs-module it inherits many good properties of A, e.g. it has a secondary representation. The construction is applied to the dual of a result of Bourbaki, a description of asymptotic prime divisors and the co-support of an Artinian module.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      The co-localization of an Artinian module
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      The co-localization of an Artinian module
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      The co-localization of an Artinian module
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

8.D. G. Northcott , Generalized Koszul complexes and Artinian modules, Quart. J. Math. Oxford (2) 23 (1972), 289297.

11.R. Y. Sharp , A method for the study of Artinian modules, with an application to asymptotic behavior, in: Commutative Algebra (Math. Sciences Research Inst. Publ., No. 15, Springer-Verlag, 1989), 443465.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Edinburgh Mathematical Society
  • ISSN: 0013-0915
  • EISSN: 1464-3839
  • URL: /core/journals/proceedings-of-the-edinburgh-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×